1 ciprobay tablet knocked me into nephrotic syndrome

Discussion in 'Fibromyalgia Main Forum' started by carolineburr, Feb 16, 2011.

  1. carolineburr

    carolineburr New Member

    I had a viscious reaction to one antibiotic tablet of Ciprobay taken almost 2 years ago.
    I have been in and out of hospital since.... been living on cortisone and azapress an immunosuppressant. I am improving with time but have to admit this antibiotic scares me. An acquaintance of mine had exactly the tablet, and reaction.... hers was not picked up as fast and is now a Chronic renal patient and has had cardiac bypass surgery.

    1/2 after taking the tablet I had diarrhea from hell for 12 hours at which time I took activated charcoal (thank God) whoich seemed to settle it..... unfortunately the damage had been done
  2. Mikie

    Mikie Moderator

    One tablet and I had very labored breathing. I've found out that I'm allergic to fluoride. It is used in many anesthesia meds and I cannot have them. I can use fluoride toothpaste but I am careful to rinse it out of my mouth. I do not get the rinse when I see the dentist. The eye drops with fluoride in them make me nauseated when I see the eye doc. If Cipro did that much damage, be sure that you never take any of the fluoroquinolone ABX. Most docs don't even know they contain fluoride. Even after telling the nurse and doc in the clinic I had to use after hours, and the fact that it was in my chart that I couldn't take these ABX, the stupid doc Rx's one. I didn't find out it was in the FQ family until I got home. BE VERY CAREFUL.

    Love, Mikie
  3. 3gs

    3gs New Member

    I argued with my doc about giving me this antiboitic too. took one and started having problems.
    found out never to give to pt. with muscle or nerve problems both of which I have.

    It was going to be taken off market because of renal damage and muscle damage but they got around it. sadly troops are given these to carry.
  4. TigerLilea

    TigerLilea Active Member

    I developed lactose intolerance after being on Cipro for a couple of days. Most doctors don't realize that it is a possible side-effect that occurs often.